We consider the existence of complete intersection points of type (a,b,c), on the generic degree d surface of P^3. For any choice of a, b, c we resolve the existence question asymptotically, i.e. for all d >> 0. For small values of a, b, c we resolve the existence problem completely.

Carlini, E., Chiantini, L., & Geramita, A.V. (2010). Complete intersection points on general surfaces of P^3. MICHIGAN MATHEMATICAL JOURNAL, 59(2), 269-281 [10.1307/mmj/1281531455].

Complete intersection points on general surfaces of P^3

CHIANTINI, LUCA;
2010

Abstract

We consider the existence of complete intersection points of type (a,b,c), on the generic degree d surface of P^3. For any choice of a, b, c we resolve the existence question asymptotically, i.e. for all d >> 0. For small values of a, b, c we resolve the existence problem completely.
Carlini, E., Chiantini, L., & Geramita, A.V. (2010). Complete intersection points on general surfaces of P^3. MICHIGAN MATHEMATICAL JOURNAL, 59(2), 269-281 [10.1307/mmj/1281531455].
File in questo prodotto:
File Dimensione Formato  
0CIsurfP3.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 109.02 kB
Formato Adobe PDF
109.02 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/8996
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo